Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Structure of incidence algebras and their automorphism groups


Author: Richard P. Stanley
Journal: Bull. Amer. Math. Soc. 76 (1970), 1236-1239
MSC (1970): Primary 0620, 1650, 1660; Secondary 0510
MathSciNet review: 0263718
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 2. Gian-Carlo Rota, On the foundations of combinatorial theory. I. Theory of Möbius functions, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 2 (1964), 340–368 (1964). MR 0174487

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 0620, 1650, 1660, 0510

Retrieve articles in all journals with MSC (1970): 0620, 1650, 1660, 0510


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12617-9